# SDR AALA201910159056

- Difficulty date: October 5, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,170 hours, 22,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361087600000
- Condition: Eroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET AREA FLOOR PANEL 221EF ERODED. REPLACED FLOOR PANEL PER AMM 53-12-12-400-001-A.
